×

Über die Homomorphismen der teilweise geordneten Mengen und Verbände. (German) Zbl 0168.01901

PDF BibTeX XML Cite
Full Text: EuDML

References:

[1] G. Birkhoff: Teoria struktur. (russische Übersetzung der 2. Ausg.), Moskva 1952.
[2] O. Borůvka: Theorie rozkladů v množině. (mit franz. Zusammenfassung), Spisy přír. fak. MU v Brně, Nr. 278 (1946), 3-37.
[3] K. Čulík: Zur Theorie der Graphen. Čas. pro pěst. mat. 83 (1958), 133-155. · Zbl 0083.02401
[4] K. Čulík: O lexikografickém součtu částečně uspořádaných množin. (mit russ. und deutsch. Zusammenfassung), Čas. pro pěst. mat. 84 (1959), 16 - 30.
[5] B. Dushnik E. W. Miller: Partially ordered sets. Amer. Jour. of Math. 63 (1941), 600-610. · Zbl 0025.31002
[6] M. L. Dugreil-Jacotin R. Croisot: Équivalences réguliéres dans un ensemble ordonné. Bull. d. 1. Soc. Math. d. France 80 (1952), 11-35. · Zbl 0047.05502
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.